A Diophantine approach to the three and four exponentials conjectures

Research output: Contribution to journalArticle (Academic Journal)peer-review

136 Downloads (Pure)

Abstract

Some special cases of Wilkie's conjecture are shown to be equivalent to real versions of the three and four exponentials conjectures. Wilkie's conjecture is an open problem originating in model theory that concerns the density of algebraic points in sets defined using the exponential function; the latter conjectures concern the algebraic nature of values of the exponential function.
Original languageEnglish
Pages (from-to)199-221
Number of pages23
JournalRamanujan Journal
Volume42
Issue number1
Early online date13 Oct 2015
DOIs
Publication statusPublished - 1 Jan 2017

Keywords

  • transcendence
  • exponential function
  • logarithms of algebraic numbers
  • algebraic independence

Fingerprint Dive into the research topics of 'A Diophantine approach to the three and four exponentials conjectures'. Together they form a unique fingerprint.

Cite this